# SDR QXEA0202056

- Difficulty date: August 28, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,164 hours, 1,849 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 331
- Condition: Failed
- Location: Fuel System
- Part time: 29 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - THE LEFT AND RIGHT FUEL PUMPS CONTINUOUSLY CYCLE WHILE AT 39K FEET.  MAINTENANCE INSPECTED AND REPLACED BOTH PRIMARY FUEL EJECTOR PRESSURE SENSORS.  LEAK CHECK AND OPERATIONAL CHECK IS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
